# SDR FDEA201807051635

- Difficulty date: July 5, 2018
- Submitted: July 7, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,598 hours, 34,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7049501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE NEW DOUBLER AND ADD ADDITIONAL FASTENERS. REMOVED AND REPLACED DOUBLER PER EA 5330-T0340491 P1 AT STA 2020 RT SIDE BETWEEN L29 & L31. COMPLIED WITH WORK CARD EA T 8-5330-70340491 P1.
